# SDR 96ZZZM167

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Press Switch
- Part number: 4201091A
- Condition: Stuck
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLT NR 530 - ATL- AIR RETURN, NR 2 ENGINE OIL FILTER CLOG LIGHT CAME ON IN FLIGHT.  REPLACED NR 2 ENGINE OIL FILTER.  INSPECTED FILTER FOR METAL AND OTHER DEBRIS, NO DEFECTS NOTED, FOUND DIFFERENTIAL PRESSURE SWITCH STUCK CLOSED.  REMOVED AND REPLACED SWITCH, RAN NR 2 ENGINE.  OPS CHECK NORMAL, LEAK CHECK OK.  (M)
